Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

I am get stomach and back ache after my meal. Am i suffering from gastroenteritis ?

hi i m 20yrs old.i m suffering from stomach and back ache from the last 1wk.the pain starts after having my food. my doctor as prescribed me the fowolling tablets; panlid-dsr normet colimex what is the problem? plzz help
Asked On : Tue, 16 Aug 2011
Answers:  2 Views:  407
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

it look like gastro enteritis and your doctor has prescribe best medicine
but if you dont get better by these medicine than better to go to gastrologist
avoid oily and spicy food
drink more water and milk

i hope i answered your question
Answered: Tue, 16 Aug 2011
I find this answer helpful
General & Family Physician Dr. Padma Saikia's  Response
Hi, Welcome to HCM.
Read your problem, it looks like gastritis and not gastroenteritis.You can take the medications prescribed it will surely help you. Also take lots of fluid and avoid spicy,oily and fried food.
Take care.
Answered: Tue, 16 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor